# SDR ABXA030440

- Difficulty date: October 30, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,885 hours, 52,134 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025502N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR, TRAILING EDGE NR 5 BEAM END FITTING CRACKED.  INSTALLED NEW FITTING IAW DC-9 SRM 51-30-5 AND 51-30-2.
